# SDR FDEA202305180903

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING SPLICE REPAIR ON MAIN DECK SEAT TRACK BETWEEN FR19~21, Y2462. EVALUATE TO   DETERMINE WHETHER IT IS MAJOR OR MINOR AND WHETHER ACCOMPLISHED PER APPROVED   DATA COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:A300-600F SRM 53-10-16-201,PARA.4, FIG.201,PAGE 203~206,THIS REPAIR IS CLASSIFIED AS A   MAJOR CATEGORY A REPAIR. "MAJOR REPAIR"
